Viagra works great but trouble with orgasm,even after half an hour of constant sex I only make it about a third of the time.
Interested in more discussions like this? Go to the Men's Health Support Group.
Have you ever had any procedure to lessen any prostrate swelling? I had issues after a TUIP, but I think the more common procedure is called a TURP and I expect the side effects may be similar
I had a TURP, transurethral resection of the prostate. A description by a urologist is one I like....... Think of an orange (prostate) place an instrument up the urethra and remove the fruit, leaving the peel. The urethra regrows inside the urethra very fast, may actually be done before leaving the hospital. The results as far as side effects.... ED, retrograde ejaculation, ect..... ALL depends on the condition of the prostate, health of the patient, and mostly the skill of the urologic surgeon. Mine was done a little differently because I have urethral strictures. They got access to the urethra by an incision in the perineal area, I also had to have a 1" bladder stone lasered.... so my surgery was actually 3 in 1.
That is a much better explanation than I gave. I wish my Urologist has spent a bit more time explaining the after effects because I would have reconsidered.
Jump to this post
That is the problem, there aren't many choices..... that work.
no procedures. I suspect it is the Gabapentin I am taking.
I’m a woman, but I married. My husband has this issue and he needs testosterone an order for all to work together. He prefers shots but it comes and creams and other methods. Just a thought
I take Gabapentin as well and it most definitely affects the libido! I’m female and upon speaking with other females in my support group about this, I’ve found we all have the same issue. No sex drive whatsoever, like non-existent and we range from the ages of 23-45. In the times we have engaged in sex, it’s nearly impossible to climax. Another major side effect noted is memory loss! Especially so with short-term memory and after years of use, it starts affecting the long-term as well. I’m looking into get off of it and researching to find something natural. Of course it has to be a slow process weaning off or it can cause seizures, amongst other major issues! I’ve found Turmeric does seem to help, but needs to come from an organic source and high grade potency and good quality. It comes in a brown glass bottle and needs to be stored as such. I take it along with Vitamin E and Cod Liver Oil. For some reason it works better when used in conjunction with them. My neurosurgeon recently recommended something that is better than the Vitamin E and Cod Liver Oil combined and I’d be able to cut both out. I experimented to see if the above combination helped my nerve pain by consistently taking them for a long period of time then stopping, then back on again. I did notice a difference and it does seem to help. I have constant, chronic pain due to a spinal cord injury; which involves the nerves being completely pulled out of the rootlet. Turmeric may end up being the answer and I can do alright with just that. I believe your body is the best, natural mechanism to ward off and fight anything. Sometimes it needs a boost per se’, but we are provided with plants, animals and herbs designed to do just that!
Do any of you take Saw Palmetto to aid in prostate health?
I'm not sure if you're a patient at the Mayo Clinic in Rochester, MN. They have a wonderful "Women's Health Clinic" that could help you with this. I highly recommend Dr. Faubion (Stephanie). She is AMAZING and has helped me through some very rough times. This clinic has insight into a woman's sexual health like I have never seen before. They were/are a life saver for me.
I am a female also and am 52 years old. I have long term chronic pain from a broken back and several failed back surgeries. I suffered a severe TBI last year, Glasgow scale 4, and since waking from the coma I experienced an increased pain level. I’m on Gabapentin for 15 years. I’m looking for natural remedies and how to safely get off the Neurontin. I am not able to always correspond coherently. I wonder if the Gabapentin has something to to with that. I also am unable to climax.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In